# SDR RAIA2013031600001

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 21,137 hours, 19,800 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A NR 2 ENGINE BLEED LEAK EICAS MESSAGE IN FLIGHT.  MAINTENANCE FOUND THREE CLAMPS BLOWN OFF AND RE-SECURED THE CLAMPS.  FOLLOW ON OPERATIONAL CHECKS OF THE BLEED SYSTEM WERE GOOD.
